# SDR QXEA200602653

- Difficulty date: October 10, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 12,411 hours, 9,022 cycles
- Engine: Ge CF348C1
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: KBA670339503
- Condition: Shorted
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SHORT CHIMNEY TORN AFT END.  REPLACED THE CHIMNEY ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
